A1 Journal article (refereed)
Asymptotic Lipschitz regularity for tug-of-war games with varying probabilities (2020)


Arroyo Garcia, A., Luiro, H., Parviainen, M., & Ruosteenoja, E. (2020). Asymptotic Lipschitz regularity for tug-of-war games with varying probabilities. Potential Analysis, 53(2), 565–589. https://doi.org/10.1007/s11118-019-09778-8


JYU authors or editors


Publication details

All authors or editors: Arroyo Garcia, Angel; Luiro, Hannes; Parviainen, Mikko; Ruosteenoja, Eero

Journal or series: Potential Analysis

ISSN: 1572-929X

eISSN: 1572-929X

Publication year: 2020

Volume: 53

Issue number: 2

Pages range: 565–589

Publisher: Springer

Publication country: Germany

Publication language: English

DOI: https://doi.org/10.1007/s11118-019-09778-8

Publication open access: Openly available

Publication channel open access: Partially open access channel

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/71263

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1806.10838


Abstract

We prove an asymptotic Lipschitz estimate for value functions of tug-of-war games with varying probabilities defined in Ω ⊂ ℝn. The method of the proof is based on a game-theoretic idea to estimate the value of a related game defined in Ω ×Ω via couplings.


Keywords: partial differential equations; game theory; stochastic processes

Free keywords: dynamic programming principle; local Lipschitz estimates; stochastic games; normalized p(x)-laplacian


Contributing organizations


Related projects


Ministry reporting: Yes

Reporting Year: 2020

JUFO rating: 2


Last updated on 2021-09-08 at 08:42